# SDR UIEA2020080401694

- Difficulty date: July 31, 2020
- Submitted: August 4, 2020
- Operation: Air carrier
- Aircraft: N498MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29259
- Aircraft time: 86,454 hours, 13,625 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Bs 1020
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1020, RBL 9, KEELBEAM LOWER FLANGE FOUND CORRODED.  THE CORROSION WAS REMOVED AND THE KEELBEAM WAS REPROTECTED IAW SRM 51-10-02 AND SRM 51-20-01. CHECKED WITHIN SRM LIMITS.
